A 33-year-old male asked:
Started saphris (asenapine) april 1st, doctor is having me just go off it and start perphenazine/amitryptline 4/50, is this good for psychotic thoughts?
1 doctor answer • 1 doctor weighed in
Worrisome: It is always tricky to find the right mix, while symptoms are present. On the other hand, you have not been on this medication that long, so withdrawal will likely be tolerable. Still, better to add the medication first, then taper off of the old medication, in my opinion. Were there problems with saphris (asenapine) that made your doctor nervous about keeping you on it?
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated May 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.